![]() |
Volumn 26, Issue 4, 2001, Pages 309-329
|
Approximate first integrals of weakly nonlinear, damped-driven oscillators with one degree of freedom
|
Author keywords
Approximate first integrals; Approximate symmetries; Bifurcations; Resonances
|
Indexed keywords
APPROXIMATION THEORY;
BIFURCATION (MATHEMATICS);
DAMPING;
DEGREES OF FREEDOM (MECHANICS);
INTEGRAL EQUATIONS;
MATHEMATICAL MODELS;
NUMERICAL METHODS;
RESONANCE;
THEOREM PROVING;
APPROXIMATE FIRST INTEGRALS;
APPROXIMATE SYMMETRIES;
NOETHER THEOREM;
NONLINEAR OSCILLATORS;
OSCILLATORS (MECHANICAL);
|
EID: 0035705813
PISSN: 0924090X
EISSN: None
Source Type: Journal
DOI: 10.1023/A:1013331523696 Document Type: Article |
Times cited : (8)
|
References (11)
|